# SDR CALA2017071702274

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 8,834 hours, 3,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CLOSET 712-EMERGENCY LIGHT COVER MISSING. REPLACED EMERGENCY LIGHT COVER LIGHT. OPS CK GOOD.
